| Model Number |
FEM14080 |
| Medical Device Problem Codes |
Positioning Failure (1158); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation identified partial deployment (misfire), but not failure to deploy.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem14080 endovascular stent graft allegedly experienced failure to deploy and misfire.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient was a (b)(6) year old female; weight not provided.